Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

7th month pregnancy, have severe body itching. LFT showed high SGPT and SGOT. Will this affect the baby?

Hi I am currently in 7th month of my pregnancy and for past couple of days i m feeling itching on whole body specially on hands, legs and foot . I got my LFT done last week and relaized that SGPT and SGOT levels are really high..SGPT is 810 IU/L and SGOT is 366 IU/L. I am really worried is this going to effect my baby ? I ma really worried please suggest ....what precautions i can take to bring it normal ?
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  590
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The raised levels of the liver enzymes are likely to cause symptoms like jauindice anfd itching. It is not going to affect the baby. You need to get the cause investigated.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor